Centralizers of 3-cycles in alternating groups

Glen Mullineux

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)249-261
Number of pages13
JournalThe Quarterly Journal of Mathematics
Volume29
Issue number3
DOIs
Publication statusPublished - 1978

Cite this

Centralizers of 3-cycles in alternating groups. / Mullineux, Glen.

In: The Quarterly Journal of Mathematics, Vol. 29, No. 3, 1978, p. 249-261.

Research output: Contribution to journalArticle

Mullineux, Glen. / Centralizers of 3-cycles in alternating groups. In: The Quarterly Journal of Mathematics. 1978 ; Vol. 29, No. 3. pp. 249-261.
@article{860957b5d9974cf3b65620a25fc4917a,
title = "Centralizers of 3-cycles in alternating groups",
author = "Glen Mullineux",
year = "1978",
doi = "10.1093/qmath/29.3.249",
language = "English",
volume = "29",
pages = "249--261",
journal = "The Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "3",

}

TY - JOUR

T1 - Centralizers of 3-cycles in alternating groups

AU - Mullineux, Glen

PY - 1978

Y1 - 1978

UR - http://dx.doi.org/10.1093/qmath/29.3.249

U2 - 10.1093/qmath/29.3.249

DO - 10.1093/qmath/29.3.249

M3 - Article

VL - 29

SP - 249

EP - 261

JO - The Quarterly Journal of Mathematics

JF - The Quarterly Journal of Mathematics

SN - 0033-5606

IS - 3

ER -